Frequency magic squares

Kenneth Hicks, Charles F. Laywine, Gary L. Mullen

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

If n = λ0 + ⋯ + λm-1, we construct a frequency magic square of order n and partition λ0 + ⋯ + λm-1, expect for the cases when n = 2 = 1 + 1 and n = 3 = 2 + 1, when such frequency magic squares do not exist.

Original languageEnglish (US)
Pages (from-to)3-12
Number of pages10
JournalUtilitas Mathematica
Volume62
StatePublished - Nov 2002

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Frequency magic squares'. Together they form a unique fingerprint.

Cite this